# SDR SIMA20130121002

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 24,416 hours, 20,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4404 THE CREW REPORTED THE FLIGHT ATTENDANT’S FLASHLIGHT HOLDER WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED LOOSE HARDWARE IAW AMM 33-50-16 ON FLIGHT ATTENDANT’S FLASHLIGHT CRADLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
